Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 55, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at May 21, 2015, 4:19 PM CDT for Hardin County, Jefferson County, Texas. It took effect at May 23, 2015, 7:00 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- May 21, 2015, 4:19 PM CDT (21:19 UTC)
- In effect from
- May 23, 2015, 7:00 PM CDT
- Expired
- May 26, 2015, 7:00 PM CDT
- In force
- 3 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Hardin County, TX, Jefferson County, TX
The radar
The Lake Charles radar (KLCH), 103 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pine Island Bayou near Sour Lake (SOLT2).
- Action stage
- 22 ft
- Minor stage
- 25 ft
- Moderate stage
- 29 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08041700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
547 WGUS44 KLCH 212119 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 419 PM CDT THU MAY 21 2015 ...The National Weather Service in Lake Charles has issued a flood warning for the following rivers in Texas... Pine Island Bayou Near Sour Lake TXC199-245-221119- /O.NEW.KLCH.FL.W.0055.150524T1800Z-150527T0000Z/ /SOLT2.1.ER.150524T1800Z.150525T0600Z.150526T1200Z.NO/ 419 PM CDT THU MAY 21 2015 The National Weather Service in Lake Charles has issued a * Flood Warning for the Pine Island Bayou Near Sour Lake. * from Sunday afternoon to Tuesday evening...or until the warning is cancelled. * At 3:45 PM Thursday the stage was 22.6 feet. * Minor flooding is forecast. * Flood stage is 25.0 feet. * Forecast...The river will rise above flood stage by Sunday early afternoon and continue to rise to near 25.1 feet by early Monday morning. The river will fall below flood stage by Tuesday morning. * Impact...At stages near 25.0 feet...Water inundates roads in lowland areas near the river. Low spots on Old Sour Lake Road are under water. && LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445 $$
2 follow-up statements
555
WGUS84 KLCH 220345
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1045 PM CDT THU MAY 21 2015
...The flood warning continues for the following rivers in
Louisiana...Texas...
Calcasieu River Near Glenmora
Pine Island Bayou Near Sour Lake
...The flood warning continues for the following rivers in
Louisiana...Texas..
Red River Near Alexandria
Calcasieu River At Old Town Bay
Sabine River Near Bon Wier
Sabine River Near Deweyville
Neches River Near Town Bluff
LAC011-115-TXC351-221745-
/O.CON.KLCH.FL.W.0053.000000T0000Z-000000T0000Z/
/BWRT2.2.ER.150520T1415Z.150524T1800Z.000000T0000Z.NO/
1045 PM CDT THU MAY 21 2015
The Flood Warning continues for
The Sabine River Near Bon Wier.
* until further notice...or until the warning is cancelled.
* At 10:15 PM Thursday the stage was 33.2 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast...The river will continue rising to near 35.2 feet by
Sunday early afternoon then begin falling.
* Impact...At stages near 35.0 feet...Expect several secondary roads
in the Merryville area near the river to be closed.
&&
LAT...LON 3104 9361 3078 9366 3055 9379 3053 9366
3082 9350 3104 9348
$$
LAC011-019-TXC351-361-221744-
/O.CON.KLCH.FL.W.0050.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.150522T0600Z.150526T1800Z.000000T0000Z.NO/
1045 PM CDT THU MAY 21 2015
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 9:45 PM Thursday the stage was 23.8 feet.
* Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...rise above flood stage by after midnight tomorrow and
continue to rise to near 25.8 feet by Tuesday early afternoon.
* Impact...At stages near 25.0 feet...Lowest roads beside the river
flood around Deweyville and subject to being closed. In addition,
low-lying roads in Southwest Beauregard Parish are flooded
including Robert Clark Road. Flooding occurs on the south side of
Niblett Bluff Park with access roads to camp houses cut off around
the park. Access roads to the river in Northeastern Orange County
become flooded.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
LAC009-079-221744-
/O.CON.KLCH.FL.W.0054.000000T0000Z-150524T0000Z/
/AEXL1.1.ER.150523T1200Z.150523T1200Z.150523T1200Z.NO/
1045 PM CDT THU MAY 21 2015
The Flood Warning continues for
The Red River Near Alexandria.
* until Saturday evening...or until the warning is cancelled.
* At 9:00 PM Thursday the stage was 31.0 feet.
* Minor flooding is forecast.
* Flood stage is 32.0 feet.
* Forecast...The river is expected to rise to near flood stage
Saturday morning.
* Impact...At stages near 32.0 feet...Flooding of lowland areas near
the river occurs and recreational boating is affected.
&&
LAT...LON 3160 9271 3143 9285 3105 9223 3122 9173
3138 9185 3125 9227
$$
LAC079-221744-
/O.EXT.KLCH.FL.W.0051.000000T0000Z-150526T1200Z/
/GLML1.1.ER.150519T0507Z.150523T0000Z.150526T0600Z.NO/
1045 PM CDT THU MAY 21 2015
...Flood Warning extended until Tuesday morning...The Flood Warning
continues for
The Calcasieu River Near Glenmora.
* until Tuesday morning...or until the warning is cancelled.
* At 9:45 PM Thursday the stage was 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 14.0 feet by
tomorrow evening. The river will fall below flood stage early
Tuesday morning.
* Impact...At stages near 14.0 feet...Some roads upstream from
Glenmora, including Strothers Crossing Road near the community of
Calcasieu and Price Crossing Road near Hineston have two to three
feet of water over the road and are subject to being closed.
Flooding of forested areas near the river will also occur.
&&
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275
$$
LAC019-221744-
/O.CON.KLCH.FL.W.0052.000000T0000Z-000000T0000Z/
/OTBL1.1.ER.150521T1000Z.150525T0600Z.000000T0000Z.NO/
1045 PM CDT THU MAY 21 2015
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until further notice...or until the warning is cancelled.
* At 5:00 AM Thursday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 4.3 feet by early
Monday morning then begin falling.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
TXC241-457-221744-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
1045 PM CDT THU MAY 21 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 10:31 PM Thursday the stage was 68.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will continue rising to near 68.8 feet by
after midnight tomorrow. Additional rises may be possible
thereafter.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$
TXC199-245-221744-
/O.EXT.KLCH.FL.W.0055.150524T0000Z-150525T0600Z/
/SOLT2.1.ER.150524T0000Z.150524T0000Z.150524T1800Z.NO/
1045 PM CDT THU MAY 21 2015
The Flood Warning continues for
The Pine Island Bayou Near Sour Lake.
* from Saturday evening to late Sunday night...or until the warning
is cancelled.
* At 9:45 PM Thursday the stage was 23.3 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river is expected to rise to near flood stage
Saturday evening.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$741 WGUS84 KLCH 221546 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1046 AM CDT FRI MAY 22 2015 ...The flood warning is cancelled for the following rivers in Texas... Pine Island Bayou Near Sour Lake TXC199-245-221616- /O.CAN.KLCH.FL.W.0055.000000T0000Z-150525T0600Z/ /SOLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1046 AM CDT FRI MAY 22 2015 The Flood Warning is cancelled for The Pine Island Bayou Near Sour Lake. * At 9:45 AM Friday the stage was 23.7 feet. * Flood stage is 25.0 feet. && LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at May 21, 3:17 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 21, 3:17 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 317 PM CDT THU MAY 21 2015 .DISCUSSION... WX MAP SHOWS COMBINATION COLD FRONT/OUTFLOW BOUNDARY NOW APPROACHING THE COAST. WITH THE ENHANCED CONVERGENCE AND INSTABILITY AHEAD OF THE BOUNDARY...NUM TSRA DEVELOPED ALONG AND S OF THE I-10 CORRIDOR IN SE TX/SW LA THIS AFTERNOON...PRODUCING LOCALIZED FLOODING JUST SOUTH OF LAKE CHARLES AND BEAUMONT. SHRA/TSRA WILL CONTINUE THIS EVENING ALONG THE FROPA NEAR THE COAST AND COASTAL WATERS...DIMINISHING OVERNIGHT. SLIGHTLY COOLER AND DRIER AIR EXPECTED ACROSS C LA AND INLAND SE TX WHERE LOWS WILL BE IN THE LOWER 60S. FURTHER SOUTH...ABOUT THE BEST WE CAN EXPECT IS MID/UPPER 60S ALONG THE I-10 CORRIDOR BY DAYBREAK...AND ALONG THE COAST...MAYBE NEAR 70. THIS WILL BE SHORT LIVED...AS THE FRONT IS EXPECTED TO LIFT BACK NORTH FRI...PROVIDING YET ANOTHER FOCUS FOR SHRA TSRA. GOING 30-50% FOR THIS BY THE AFTERNOON. BY SAT...MAIN CHANCES OF SHRA/TSRA WILL BE DURING THE AFTERNOON WITH SEA-BREEZE/BOUNDARY COLLISIONS BEING THE PRIMARY FOCUS. FOR SUN...THE UPPER LEVEL TROF ACROSS THE WESTERN U.S. WILL MOVE FAR ENOUGH EAST TO PROVIDE INCREASED LIFT. TODAY'S MODEL CONSENSUS ADVANCES THE LARGE SCALE FURTHER EAST...THUS ENHANCING OUR PRECIP CHANCES AND HEAVY RAIN POTENTIAL TO MOST OF THE DAY SUN INTO MEMORIAL DAY. THE SW FLOW ALOFT WILL CONTINUE WELL INTO NEXT WEEK...WITH INTERMITTENT DISTURBANCES YIELDING BOUTS OF SHRA/TSRA LIKELY INTO NEXT THU. && .MARINE... A COLD FRONT WILL CONTINUE SAGGING SOUTH INTO THE GULF WATERS TONIGHT...BRINGING BRIEF OFFSHORE FLOW INTO EARLY FRIDAY BEFORE RETREATING BACK NORTH FRIDAY AFTERNOON. AN ONSHORE FLOW WILL THEN RESUME...INTENSIFYING OVER THE WEEKEND AS LOW PRESSURE DEEPENS OVER THE CENTRAL AND SOUTHERN PLAINS. THE FRONT WILL CONTINUE TO GENERATE SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING. STRONGER ONSHORE FLOW IS EXPECTED BY SATURDAY INTO MEMORIAL DAY. BETTER CHANCES OF SHOWERS AND THUNDERSTORMS EXPECTED LATE IN THE WEEKEND INTO NEXT WEEK AS AN UPPER LEVEL TROUGH APPROACHES FROM THE WEST. && .PRELIMINARY POINT TEMPS/POPS... AEX 61 80 67 85 / 30 50 20 30 LCH 67 83 72 85 / 40 40 20 30 LFT 66 83 71 85 / 40 40 20 30 BPT 68 83 73 85 / 40 40 20 30 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && PUBLIC...08
Hazardous weather outlook, May 21, 6:21 AM CDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 621 AM CDT THU MAY 21 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 221130- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 621 AM CDT THU MAY 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA TODAY AS A COLD FRONT SAGS SOUTH INTO THE REGION. THE PROBABILITY OF SEVERE THUNDERSTORMS IS VERY LOW. AN ISOLATED STRONG THUNDERSTORM OR TWO IS POSSIBLE...WITH WIND GUSTS THE PRIMARY HAZARD. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE GIVEN THE HIGH ATMOSPHERIC MOISTURE CONTENT AND SLOW STORM MOVEMENT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE FRIDAY AND SATURDAY AS THE FRONT RETREATS BACK TO THE NORTH. NO SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN SUNDAY INTO EARLY NEXT WEEK AS AN UPPER LEVEL TROUGH APPROACHES FROM THE WEST. AT THIS TIME...THE PROBABILITY OF SEVERE WEATHER IS VERY LOW. SOUTH WINDS ARE FORECAST TO INCREASE SUNDAY AS THE PRESSURE GRADIENT TIGHTENS ACROSS THE REGION. A WIND ADVISORY MAY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. GMZ430-432-435-450-452-455-470-472-475-221130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 621 AM CDT THU MAY 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT IS FORECAST TO MOVE INTO THE GULF WATERS TONIGHT...WITH ISOLATED TO SCATTERED THUNDERSTORMS. THE PROBABILITY OF SEVERE THUNDERSTORMS IS VERY LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE FRIDAY AND SATURDAY. THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN SUNDAY INTO EARLY NEXT WEEK AS AN UPPER LEVEL TROUGH APPROACHES FROM THE WEST. AT THIS TIME...THE PROBABILITY OF SEVERE WEATHER IS VERY LOW. SOUTH WINDS ARE FORECAST TO INCREASE SATURDAY NIGHT AND SUNDAY AS THE PRESSURE GRADIENT TIGHTENS ACROSS THE REGION. A SMALL CRAFT ADVISORY MAY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. 13
In the hours before
Special weather statement, May 21, 12:40 PM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1240 PM CDT THU MAY 21 2015
TXZ201-215-216-211845-
ORANGE TX-JEFFERSON TX-HARDIN TX-
1240 PM CDT THU MAY 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ORANGE...JEFFERSON
AND SOUTHEASTERN HARDIN COUNTIES UNTIL 145 PM CDT...
AT 1239 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER CHINA...OR NEAR NOME...MOVING EAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BEAUMONT...PORT ARTHUR...NEDERLAND...LUMBERTON...SOUR LAKE...NOME...
CENTRAL GARDENS...HAMSHIRE...BEVIL OAKS...CHINA...LA BELLE...PORT
ACRES...SOUTHEAST TEXAS REGIONAL AIRPORT...FANNETT AND WINNIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3030 9418 2988 9393 2973 9433 2981 9436
2989 9436 2989 9439 3005 9445 3011 9444
3011 9447 3014 9448
TIME...MOT...LOC 1739Z 250DEG 16KT 3008 9437
RUASpecial weather statement, May 21, 1:26 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
126 PM CDT THU MAY 21 2015
LAZ041-042-073-074-211930-
EAST CAMERON LA-CALCASIEU LA-WEST CAMERON LA-JEFFERSON DAVIS LA-
126 PM CDT THU MAY 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALCASIEU...NORTH
CENTRAL CAMERON AND SOUTHWESTERN JEFFERSON DAVIS PARISHES UNTIL 230
PM CDT...
AT 123 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CARLYSS...OR NEAR LAKE CHARLES REGIONAL AIRPORT...MOVING EAST AT 15
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. AT 118 PM CDT...THE LAKE CHARLES REGIONAL AIRPORT
RECORDED A THUNDERSTORM WIND GUST TO 41 MPH.
LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...SULPHUR...WESTLAKE...IOWA...LAKE CHARLES REGIONAL
AIRPORT...HAYES...HOLMWOOD...CARLYSS...LEBLEU SETTLEMENT AND BELL
CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3004 9328 3005 9329 3005 9333 3004 9333
3004 9346 3028 9343 3028 9293 3003 9291
TIME...MOT...LOC 1823Z 271DEG 13KT 3015 9331
RUASpecial weather statement, May 21, 1:49 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
149 PM CDT THU MAY 21 2015
LAZ041-073-TXZ215-216-211945-
CALCASIEU LA-WEST CAMERON LA-ORANGE TX-JEFFERSON TX-
149 PM CDT THU MAY 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CALCASIEU AND
NORTHERN CAMERON PARISHES...ORANGE AND NORTHEASTERN JEFFERSON
COUNTIES UNTIL 245 PM CDT...
AT 148 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VIDOR...MOVING EAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BEAUMONT...PORT ARTHUR...ORANGE...NEDERLAND...VIDOR...BRIDGE CITY...
WEST ORANGE...CENTRAL GARDENS...MAURICEVILLE...ROSE CITY...PINE
FOREST...FOREST HEIGHTS AND ORANGEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3024 9384 3025 9371 3028 9371 3029 9364
3005 9354 2996 9404 3019 9408
TIME...MOT...LOC 1848Z 250DEG 21KT 3009 9397
RUALocal storm report, May 21, 2:59 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
259 PM CDT THU MAY 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM FLASH FLOOD 3 SE BEAUMONT 30.06N 94.10W
05/21/2015 JEFFERSON TX PUBLIC
PUBLIC POSTED VIDEO OF WATER OVER ROADWAY AND APPROACHING
HOUSES AT EUCLID ST AND AVENUE C
0233 PM FLASH FLOOD 3 SSE BEAUMONT 30.05N 94.13W
05/21/2015 JEFFERSON TX PUBLIC
PUBLIC POSTED VIDEO OF FLOODING ON THE SOUTH END OF 11TH
STREET
0243 PM FLASH FLOOD 1 W LAKE CHARLES REGION 30.12N 93.24W
05/21/2015 CALCASIEU LA NWS EMPLOYEE
NWS EMPLOYEE REPORTS WATER OVER TANK FARM ROAD
&&
TWHLocal storm report, May 21, 3:10 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
310 PM CDT THU MAY 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD 6 NE LAKE CHARLES 30.27N 93.14W
05/21/2015 CALCASIEU LA NWS EMPLOYEE
LUKE POWERS ROAD FLOODED.
&&Special weather statement, May 21, 3:12 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
312 PM CDT THU MAY 21 2015
LAZ045-052-053-212115-
IBERIA LA-UPPER ST. MARTIN LA-VERMILION LA-
312 PM CDT THU MAY 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN IBERIA...EASTERN
VERMILION AND CENTRAL ST. MARTIN PARISHES UNTIL 415 PM CDT...
AT 312 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JEFFERSON ISLAND...OR NEAR AVERY ISLAND...MOVING EAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW IBERIA...ST. MARTINVILLE...JEANERETTE...AVERY ISLAND...
LOREAUVILLE...LYDIA...LAKE FAUSSE POINTE...COTEAU...JEFFERSON ISLAND
AND ACADIANA REGIONAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2984 9190 2985 9190 3001 9200 3025 9158
3024 9157 3023 9148 3020 9149 3019 9147
3013 9146 3011 9147 3010 9146 3010 9139
3009 9138 3006 9137 3006 9133
TIME...MOT...LOC 2012Z 255DEG 8KT 2997 9192
RUAThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 12:11 PM CDT | Areal Flood Advisory | LCH | Jasper, Tyler | 3 hr |
| May 21, 12:40 PM CDT | Special Weather Statement | LCH | Jefferson | 65 min |
| May 21, 1:35 PM CDT | Flash Flood Warning | LCH | Jefferson, Orange | 3 hr |
| May 21, 1:49 PM CDT | Special Weather Statement | LCH | Orange | 56 min |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.